# SDR 0301159607

- Difficulty date: May 15, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- Aircraft time: 69,509 hours, 69,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FUSELAGE NOSE SKIN AT BS 69.5 BETWEEN RBL 16 AND RBL 19.  REPAIRED PER EA 96-190981.
